How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46959
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I have been having tingling and muscle twitches with some

Resolved Question:

hi I have been having tingling and muscle twitches with some muscle pain for around 4 weeks.The only vitamin that has come abnormal was vitamin D levels (55) so I have started taking vitamin d supplement,I have just had my b12 tested and that is low as is my folic acid ..I am waiting for a antibody test.A couple of doctors said it was the low vitamins that was causing my tingling and aching but the doctor said he didn't think it was low enough to cause the problems.I see a nuroligist in August..Im now very confused and worried!
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

I am glad you are getting some testing.

it sounds like you need to go on B12 and folic acid supplements as well.

don't be worried.

before August will give you a few months to take the supplements to see if your symptoms of tingling in your hands and muscle pains get better.

you could have a pinched nerve in your neck causing tingling and muscle pain.

or this could also be fibromyalgia possibly.

do you have a history of excessive anxiety symptoms?

Customer: replied 1 year ago.
I do have some anxiety issues but I have never had anything like physical problems with the anxiety
Expert:  Dr. David replied 1 year ago.

I see

you might need medications to help decrease your anxiety symptoms as well

severe anxiety can sometimes cause twitching of muscles called benign fasciculations

and can cause sometimes tingling in the arms and legs.

medications like diazepam or clonazepam can help decrease anxiety symptoms.

Expert:  Dr. David replied 1 year ago.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Dr. David and 2 other Medical Specialists are ready to help you